Breast Augmentation 2 Weeks Ago, and I Just Noticed This Under my Breast when I Stretch Back. They Def Hurt.
Problems After Breast Augmentation: What Can I Do?
Doctor Answers (18)
Mondors Cords After Breast Implants
Mondor's Cords after breast augmentation
Hello and thank you for the question.
As well described by my colleagues, the vertical lines you are seeing under your breasts are Mondor's Cords (inflammation of blood vessels). They are generally self-limiting and resolve with time. Warm-compresses may be utilized to treat them. If you are truly stressed, follow up with your surgeon.
Glenn Vallecillos, M.D., F.A.C.S.
Bands under the breast after breast augmentation
If you had asked your plastic surgeon I am sure he would know that these bands are typical after a breast augmentation with an incision under the breast. They are small thrombosed veins near the incision. They go away in about seven to ten days. There is nothing to worry about. Warm ( not hot) compresses and ibuprofen can help them to resolve.
All the best,
Talmage J. Raine MD FACS
You might also like...
Cords post op aug
This is no problem.there are a couple of veins under the breast in this area and they get inflammed and cause these cords which usually go away in time.
Marks under the breast after augmentation.
These are common after inframammary incisions for breast augmentation. Given time, they usually go away completely.
Web reference: http://www.drbogue.com
Breast Implants - Mondor's Cords and Pain Post-Op
HI sarah304jane in Pittsburgh, PA,
Very common; most likely Mondor's cords and/or temporarily distorted tissue around the incision.
1) You should stay in touch with your PS
2) These should resolve on their own over the next few weeks. Massage may help but I've seen this many times, and it's gone away on its own whether or not the patients did anything to it. They are typically uncomfortable but that, too, should resolve on its own.
I hope that this helps, and good luck,
Web reference: http://www.bodysculpture.com
As mentioned by everyone here this is a Mondor's cord and should resolve on it's own with time.
This is usually a self limited problem, Antiinflammatories and warm compresses as well as time and this should resolve
Tender cords under breasts after augmentation.
These cords, called Mondor's cords, are inflamed veins in the skin under the breasts that are stretched after the surgery. They are completely harmless and will resolve over time. For now, some warm compreses and anti-inflammatory meds like ibuprofen or naproxin will decrease the discomfort.
Mondor's phlebitis or Mondor's cords require NO treatment at 2 weeks post-op breast augmentation.
These tender, inflamed, tendon-like bands or cords are called Mondor's cords. They are commonly seen in breast implant patients who have inframammary incisions, which cut through the superficial thoracoepigastric vessels, causing them to form tender clots. BTW, these clots can't travel and cause heart attack, stroke, or pulmonary emboli; rather, they are more like the tender irritated vein you sometimes get in you hand from an IV medication which damages the vein, causing it to clot and become swollen, tender, and sore.
At two weeks post-op it is not advisable to take any medication that might increase the risk of bleeding, such as ibuprofen or other NSAIDs, since your breasts are not yet fully healed. But if these symptoms persist or (for other patients) if they develop past your 4th week after surgery, ibuprofen (or other prescribed NSAID) is the treatment of choice. Massage and warm packs are OK, but you must be careful to not disrupt your still-healing incisions.
At this point in your recovery I would recommend nothing at all other than reassurance that this is NOT a complication requiring any care, this is NOT an infection, and this will NOT affect your final result! Cheers!
Web reference: http://www.mpsmn.com/html/breast-augmentation.html
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.